Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

PE and Corticosteroid Use (Prednisone)

12

alin, I am starting to get paranoid about the amount of personal information I put out on the net. If you really want to know, feel free to PM me.


Last edited by sta-kool : 01-29-2012 at .

Hey guys, just wanted to give an update! It’s been a week since I started taking the Prednisone again, and I’m definitely feeling the side effects. Lashing out at people for stupid things, brooding etc. Luckily I have a great support base with my girlfriend who I tell about all the symptoms too. I’ve also starting going to the gym and running with my roommate on a more regular basis which seems to level out my moods a great deal. Still not word on it inhibiting my gains or not, too soon to measure.


BPEL - 5 5/8" --- Goal 6"

MSEG - 4.5 " ---- Goal 4.75 "

So, the last few day I’ve noticed a lot of swelling in my hands, particularly my thumbs early in the morning and late at night, or if I have been running. Could this be a side effect of the Prednisone? In the past I’ve never had this problem. It can get to the point where my hands begin to tingle a bit and kind be quite uncomfortable. I know Prednisone can cause liquid retention, but this seems a little more substantial.


BPEL - 5 5/8" --- Goal 6"

MSEG - 4.5 " ---- Goal 4.75 "

I forgot to post here as well when I did a quick measurement after 2 weeks. I mentioned this in another thread, but I’ll go ahead and say it here as well. It’s been quite some time since I had been involved in PE and through mainly EQ I was able to gain the little less than 1/4 inch that I had gained from the previous PE experience. My unit also feels much girthier, unfortunately I did not measure my girth since I was not too worried about that.I’ll measure soon though so I can have a better idea of how the prednisone effects all aspects of growth if another member has any questions. I’m guessing it’s EQ because 2 weeks seems much too quick to gain that kind of length. Anyways, we will see how it goes at the 1 month mark. Also I’ve decreased my dosage by 10mg as well. It will still be many months before I can reduce my dosage to nothing again though :[


BPEL - 5 5/8" --- Goal 6"

MSEG - 4.5 " ---- Goal 4.75 "

Out of curiosity what dosage did they start you out at UCRugger? They started me at 30mg a day taken 10mg at at a time three times daily. I have quit taking it (my condition its is for is not anywhere near life threatening). I tapered off going down to once a day 10 mg and am now not taking it anymore. Thirty mg a day really weirded me out.


"Outside of a dog, a book is man's best friend. Inside of a dog it's too dark to read." -Groucho Marx

My first dosage was 40mg / day (20 mg in the AM, 20 mg in the PM) tapering 5 mg every 2 weeks. I started at 30mg this go around, now down to 20 which is much more manageable.


BPEL - 5 5/8" --- Goal 6"

MSEG - 4.5 " ---- Goal 4.75 "

Just measured girth, right about at 5”, I don’t have a flexible tape so I just used a string then measured that on a ruler.so it’s prob not exact, at least it will give room for comparison.


BPEL - 5 5/8" --- Goal 6"

MSEG - 4.5 " ---- Goal 4.75 "

I’m going to need to see a doctor but I was wondering if anyone here who has taken Prednisone can tell me how long the side effects last? I have been off of it for about ten days or so and am still experiencing confusion and bouts of wanting to burst into tears. Not like the normal me at all. It is getting less frequent but I just figured it would be gone by now.


"Outside of a dog, a book is man's best friend. Inside of a dog it's too dark to read." -Groucho Marx

usually after i get to my last doses, about 5 mg every other day, I’m pretty much symptom free. I have had lingering side effects for a few weeks though. Try to do something that will increase your natural testosterone levels so that your body can get a jump start on producing its own testosterone again. After a certain time your body ceases to create your own testosterone and must be eased into it. If you stop without weening yourself, you will have serious side effects. But a doctor would be the best bet if you are having consistent side effects.


BPEL - 5 5/8" --- Goal 6"

MSEG - 4.5 " ---- Goal 4.75 "

Well, things seem to going well as far as PE goes, but health wise things seem to be going down the drain. Ran out of my other colitis medicine finally, but I can afford refills and I’m coming out of remission pretty hard. I’m afraid I may have to go back to a higher dose of prednisone again. I’m toying around with going on the specific carbohydrate diet to try and be medicine free….


BPEL - 5 5/8" --- Goal 6"

MSEG - 4.5 " ---- Goal 4.75 "

It always took me about two weeks to adjust to a new dosage. The symptoms GOT WORSE when I tapered down. I would just be NUTS for the first week and then gradually settle back in. I think this happened also when I stopped. Nuttyness, then settling down over the course of two or so weeks.

Originally Posted by nowhereman

Out of curiosity what dosage did they start you out at UCRugger? They started me at 30mg a day taken 10mg at at a time three times daily. I have quit taking it (my condition its is for is not anywhere near life threatening). I tapered off going down to once a day 10 mg and am now not taking it anymore. Thirty mg a day really weirded me out.

Down to 10mg once a day! Things are looking up!


BPEL - 5 5/8" --- Goal 6"

MSEG - 4.5 " ---- Goal 4.75 "

Every other day! and only a few pills to go, plus I’ve made some decent gains in these 3 months!


BPEL - 5 5/8" --- Goal 6"

MSEG - 4.5 " ---- Goal 4.75 "

Top
12

All times are GMT. The time now is 08:04 AM.